The theory of superstring with flux on non-Khler manifolds and the complex Monge-Ampere equation

J-X Fu Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43483

Journal of Differential Geometry, 78, (3), 369-428, 2008
The purpose of this paper is to solve a problem posed by Strominger in constructing smooth models of superstring theory with flux. These are given by non-Khler manifolds with torsion.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:35:32 uploaded by yaust ] [ 628 downloads ] [ 0 comments ]
@inproceedings{j-x2008the,
  title={The theory of superstring with flux on non-Khler manifolds and the complex Monge-Ampere equation},
  author={J-X Fu, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203532212538047},
  booktitle={Journal of Differential Geometry},
  volume={78},
  number={3},
  pages={369-428},
  year={2008},
}
J-X Fu, and Shing-Tung Yau. The theory of superstring with flux on non-Khler manifolds and the complex Monge-Ampere equation. 2008. Vol. 78. In Journal of Differential Geometry. pp.369-428. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203532212538047.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved